# SDR SWAA2022032589917

- Difficulty date: December 17, 2019
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 45,358 hours, 22,512 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A94014
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR STRAP AROUND NUT PLATE HOLES STA 767. / REMOVED CORROSION PER SRM 51-10-02; FOUND TO BE OUT OF LIMITS PER SRM 53-60-51-01-2. REMOVED STRAP AND INSTALLED REPLACEMENT STRAP; P/N 146A9401-4; PER SRM 51-40-02.
